# SDR MWEA050068

- Difficulty date: July 8, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 48,464 hours, 44,058 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HAZE IN CABIN AND BOTH AFT LAVATORY SMOKE DETECTORS ANNUNCIATED.  AIR CYCLE MACHINE (ACM) OIL OVER-SERVICED.  SUSPECT ACM OIL BURNED OFF IN GASEOUS STATE.  IN ADDITION, REMOVED AND REPLACED WATER SEPARATOR SOCKS.  COMPLIED WITH CARRY-OVER C1034 TO INSPECT CONTRACTED LABOR CORRECTIVE ACTION.
